MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 1014651
Medical Device Problem Codes No Display/Image (1183); Deformation Due to Compressive Stress (2889); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported imaging loss was not able to be confirmed, but the reported distal tip kink/bend and guidewire exit notch tear were able to be visually confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported kink, torn guidewire exit notch, and imaging loss appear to be related to circumstances of the procedure.There was an optical fiber break noted during returned device testing, which caused the reported imaging loss.There was also a bend noted to the distal tip of the catheter, as well as a tear to the guidewire exit notch, which are consistent with the reported catheter damage.In this case, it is likely that either the patient's anatomical conditions or the use technique employed caused the catheter damage.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Reportedly, the dragonfly imaging catheter was used during the procedure.During advancement, the tip of the catheter became kinked, and there was no image displayed.Therefore, the catheter was removed and another dragonfly imaging catheter was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Returned goods device analysis observed a torn guide wire exit notch.

Brand Name
DRAGONFLY OPSTAR¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23617122
Report Number2024168-2025-11692
Device Sequence Number18386919
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)270521(10)10862396
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number10862396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown